# SDR AALA202002189021

- Difficulty date: February 16, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N921NN
- Make and model: Boeing 737823
- Aircraft serial: 33229
- Aircraft time: 21,698 hours, 9,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 141A3722
- Condition: Cracked
- Location: Fuselage Skin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CRACKED FUSELAGE SKIN DOUBLER AT THE EXTERNAL GROUND POWER DOOR CUT OUT WHERE THE DOOR LATCH CONTACTS. REPAIRED SKIN DOUBLER PER EA 303418.
